# SDR DALA2017032002291

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1340-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1340 - 1380, STR 27 - 28R,  CORRODED INTERCOSTAL. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04, NOTE F, DETAIL II. REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02,  AND DRAWING 146N5420,  REV B.
